... problem? Presently taking 1.8mg. dose for approx. a mo. No weight loss yet. I have to use Mag. Citrate in order to break up the log jam and then it goes the other way for a few days and then back to being bound up. Anybody else having this problem?
Is your doctor aware of your condition?,This can be serious. To remind you, drink a lot of water. Hot tea or decaf coffee is very helpful. Lots of Fruits and vegetables. Cut back on any kind of sugar and white flour. Exercise. No matter what type, walking, swimming, gym, you have to exercise and keep your system moving. Sitting is the easiest way to become constipated as is lack of water. The body has to have these things to function. If you are doing all this, then you may have set your body up for a rebound effect. Constipation, diarrhea, citrate, and again. The body does adapt. Eat yogurt, the live culture type. The citrate can wash it out and the body needs its own flora to keep things moving. So take a look at your diet, exercise, water intake. See the doc and tell all you are doing. You do not need t ,suffer this way, regardless of you medications.
Constipation is a reasonably common side effect from Victoza. You probably will need to adjust your diet to compensate. Try eating foods high in fiber, drink plenty of water and exercise regularly. (Vegetables, fresh fruits, dried fruits, and whole wheat, bran, or oatmeal cereals are excellent sources of fiber.) If these measures do not improve your constipation you may need to take a fiber laxative, or a stool softener regularly. Talk with your pharmacist or doctor for more advice. See the below link for more information. All the best.
Here's a link to patients who have used Victoza.
I have been on this for 2 weeks now and I have the worst problem going to the bathroom, I have changed my diet cause I cant eat somethings without getting sick and I still cant go, my Dr told me stay on it but I am thinking of coming off of it I cant stand not being able to use the bathroom, Im going to explode!
I started taking Victoza about 3 weeks ago. I am having severe headaches, constipation & have gained 10 lbs. I had begun having a little difficulty swallowing while taking Invokana then when my insurance made me change to Jardiance that got worse and I got a yeast infection on top of it all. The Victoza has made the swallowing problem almost unbearable. Now I get to pay for an endoscopy & colonoscopy. I do not like all of these meds that have such harsh side effects. I've been telling my doc for almost 2 years about the swallowing and he just brushes it off but my mom died from Barrett's Esophagus and I don't plan to have that happen. I don't think the FDA knows what they are doing they just get money from all of these companies and don't care about the problems this stuff causes.
- Victoza Information for Consumers
- Victoza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Victoza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Aug 2010 • 2 answers
Posted 12 Apr 2013 • 1 answer
Posted 15 Aug 2016 • 2 answers
I have been on Victoza since Oct and lost weight, on a 3mg dose to counter gain from other meds (not
Posted 6 Feb 2017 • 0 answers
Posted 23 Mar 2017 • 0 answers